# SDR DALA2019030101410

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RIGHT WING T/E UPPER SURFACE AT APPROX BBL 78 HAS BULGING CORROSION IN WALKWAY AREA. CORRECTIVE ACTION: REMOVED CORROSION OUT OF ALLOWABLE LIMITS IAW SRM. REPAIRED AREA IAW ER/A 3 575214-14 REV ORIGINAL. (0963448)
